# SDR DL757962790

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619DL
- Make and model: Boeing 757232
- Aircraft serial: 22909
- System (JASC): 2530 · Buffet/Galleys
- Part: Food Carrier
- Condition: Dirty
- Location: Galley
- Component: NONUMBER
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED AFTER TAKEOFF WITH SMOKE SMELL IN CABIN.  FOUND PROBLEM TO BE MASKING TAPE LEFT ON FOOD CARRIER BY CATERER.  TAPE GAVE OFF ODOR WHEN MEALS HEATED.  NO MAINTENANCE ACTION NECESSARY.
